# SDR 9618819613

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS FLICKERING ON AND OFF DURING TAKEOFF AND LANDING.  REPLACED EMERGENCY LIGHT SWITCH, OPERATIONAL CHECK NORMAL.
